# SDR DALA1130790623

- Difficulty date: March 20, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 78,147 hours, 37,905 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORZ STAB LWR SKIN PANEL BETWEEN FRONT SPAR AND AUX SPAR AT STA 250 HAS 2 EA DENTS WITH GOUGES / ACCOMPLISHED ERA ON HMV AT SAA ON NRT 172750.
